# SDR AALA20130716017

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 36,426 hours, 14,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE ANGLE ON RT SIDE AT STATION 348 AFT SIDE OF FORWARD SERVICE DOOR. INSTALLED NEW CREASE ANGLE IAW SRM 51-40-02.
